# SDR AALA201709209020

- Difficulty date: August 28, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON RIGHT HAND AFT DOOR (7MM) IN NOSE WHEEL WELL. REPLACED FORWARD HINGE FITTING (AFT LUG) PER CMM 52-82-32, AMM 32-22-00.
